# SDR DALA2016021100990

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 73,105 hours, 33,342 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT IN BETWEEN DOOR 4L AND DOOR 4R PAILS.  IAW WDM 33-51-15 FOUND CONNECTORS CROSSED AT M736 AND M737, CORRECTED AND SECURED LIGHT ILLUMUNATES PROPERLY.
